Probabilistic climate forecasts and inductive problems

Frame, D.J., Faull, N.E., Joshi, Manoj ORCID: and Allen, M.R. (2007) Probabilistic climate forecasts and inductive problems. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 365 (1857). pp. 1971-1992. ISSN 1364-503X

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: probabilistic climate forecasts,ensemble-based methods,climate science
Faculty \ School: Faculty of Science > School of Environmental Sciences
University of East Anglia > Faculty of Science > Research Centres > Tyndall Centre for Climate Change Research
Depositing User: Pure Connector
Date Deposited: 24 Feb 2014 12:44
Last Modified: 24 Oct 2022 06:09
DOI: 10.1098/rsta.2007.2069

Actions (login required)

View Item View Item